# SDR AALA20140530015

- Difficulty date: May 30, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 90,659 hours, 14,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN OUTER CORD AT RT STATION 1725.5.  ACCOMPLISHED REPAIR IAW SRM 53-80-01 REPAIR 5, FIGURE 201 DETAIL 3 & EA B767-53-035085.
